# SDR DXTA2024022911027

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,093 hours, 4,062 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTED SUCCESSFULLY & CLIMBING ABOVE FL 400, FELT A THUMP IN NOSE. RECEIVED MAINS UP & NLG MISCOMPARE AMBER MESSAGE. DESCENDED TO A LOWER ALTITUDE. FELT MORE STUTTERING THUMPS. AFTER THAT A RHYTHMIC THUMPING. LOWERED FLAPS 1 & ABOUT TO LOWER GEAR WHEN IT STOPPED & SHOWED UP. LANDED SAFELY. NO DAMAGE TO NLG OR BAY.  DISCONNECTED DOORS, PERFORMED GEAR SWINGS. FOUND NLG UPLOCK SWITCH NOT ENGAGING. PERFORMED GEAR BUMP TROUBLESHOOTING. CHECKED PSI OF UPPER & LOWER BARREL. FOUND BOTH BARRELS LOW PSI.  SERVICED UPPER & LOWER BARREL OF NLG STRUTE. MEASURED STRUT LENGTH & FOUND GOOD, RECONNECTED NLG DOORS & PERFORMED SWINGS,  GOOD WITH UPLOCK ENGAGING PROPERLY.  WORK DONE IAW AMM 32-00-00,12-10-52.
